# SDR USAA20100913SB145

- Difficulty date: September 8, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 65771
- Part serial: 8238
- Condition: Faulty
- Location: E&E Bay
- Part time: 54,113 hours, 36,959 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DCA - ON APPROACH INTO DCA, CREW REPORTED A CONTINUED STRONG SULFUR SMELL IN THE CABIN.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE VERIFIED THE SMELL COMING FROM THE NORMAL EQUIPMENT COOLING BLOWER.  REMOVED AND REPLACED THE NORMAL EQUIPMENT COOLING BLOWER PER MM 21-58-12.  OPERATIONAL CHECK GOOD.
